Search
 
 

Display results as :
 


Rechercher Advanced Search

Navigation
 Portal
 Index
 Memberlist
 Profile
 FAQ
 Search
Natural Hair Growth Products
Brought to you by
Hair Loss Forum
Navigation
 Portal
 Index
 Memberlist
 Profile
 FAQ
 Search
Natural Hair Growth Products
Brought to you by
Hair Loss Forum

Any danger in trying out Piracetam?

View previous topic View next topic Go down

Any danger in trying out Piracetam?

Post  Joejoebaggins on Fri Jan 16, 2009 4:58 am

IH, have you ever experimented with nootropics? Any danger (to hair) if I experiment with 800mg of Piracetam?

Joejoebaggins

Posts: 302
Join date: 2008-07-10

View user profile

Back to top Go down

Re: Any danger in trying out Piracetam?

Post  CausticSymmetry on Fri Jan 16, 2009 6:14 am

Joejoebaggins - I have tried it, but not for any great length. Piracatam is very safe.

CausticSymmetry
Admin

Posts: 10936
Join date: 2008-07-09

View user profile http://www.immortalhair.org/

Back to top Go down

Re: Any danger in trying out Piracetam?

Post  Joejoebaggins on Fri Jan 16, 2009 8:52 am

CausticSymmetry wrote:Joejoebaggins - I have tried it, but not for any great length. Piracatam is very safe.

Thanks IH!

Joejoebaggins

Posts: 302
Join date: 2008-07-10

View user profile

Back to top Go down

Re: Any danger in trying out Piracetam?

Post  orwell on Sat Jan 17, 2009 9:01 am

I would stay away from Piracetam. I took it for about six months - I was very stressed and had increased anxiety. My head began to feel like it was hot and on fire - simply put my mind was over working. That's when my hair started to thin out and fall. My advice - stick to omega 3's, coffee, brahmi, or ginseng. Good luck.

orwell

Posts: 65
Join date: 2008-12-11

View user profile

Back to top Go down

Re: Any danger in trying out Piracetam?

Post  CausticSymmetry on Sat Jan 17, 2009 11:19 am

I've seen Piracetam reduce anxiety in many. Thanks for the caution--ya never know.

CausticSymmetry
Admin

Posts: 10936
Join date: 2008-07-09

View user profile http://www.immortalhair.org/

Back to top Go down

Re: Any danger in trying out Piracetam?

Post  Joejoebaggins on Sat Jan 17, 2009 11:42 am

orwell wrote:I would stay away from Piracetam. I took it for about six months - I was very stressed and had increased anxiety. My head began to feel like it was hot and on fire - simply put my mind was over working. That's when my hair started to thin out and fall. My advice - stick to omega 3's, coffee, brahmi, or ginseng. Good luck.

Thanks Orwell,

How much were you using? Like IH said I've heard reports of it both reducing and raising anxiety.

Joejoebaggins

Posts: 302
Join date: 2008-07-10

View user profile

Back to top Go down

Re: Any danger in trying out Piracetam?

Post  orwell on Sat Jan 17, 2009 4:54 pm

joe,
It was about six years ago and all I remember is: using way too much. In high doses it gives you a buzz or high.

orwell

Posts: 65
Join date: 2008-12-11

View user profile

Back to top Go down

Re: Any danger in trying out Piracetam?

Post  riloal on Tue Apr 12, 2011 5:58 pm

Hi, any new update with people using piracetam? Are you noticing hair loss or thinning? Or it didn,t affect your hair? Please post your positive or bad reviews. Thanks

riloal

Posts: 1
Join date: 2011-04-12

View user profile

Back to top Go down

View previous topic View next topic Back to top

- Similar topics

Permissions in this forum:
You cannot reply to topics in this forum